Open Access
2003-2004 Properties of the space ${\mathcal DB}_{1}^{**}$ with the metric of uniform convergence
Helena Pawlak
Author Affiliations +
Real Anal. Exchange 29(1): 489-496 (2003-2004).


In this paper we shall show that the set ${\cal C}$ of all bounded continuous functions is superporous in the space ${\cal DB}_{1}^{**}$. Moreover, for an arbitrary function $f$ defined on ${\cal C}$ there exists a quasi-continuous extension $f_{1}$ of this function on ${\cal DB}_{1}^{**}$, such that ${\cal C}$ is the set of all discontinuity points of $f_{1}$.


Download Citation

Helena Pawlak. "Properties of the space ${\mathcal DB}_{1}^{**}$ with the metric of uniform convergence." Real Anal. Exchange 29 (1) 489 - 496, 2003-2004.


Published: 2003-2004
First available in Project Euclid: 9 June 2006

MathSciNet: MR2063090

Primary: 26A15

Keywords: class ${\mathcal DB}_{1}^{**}$ , Darboux function , extension of function , porosity , quasi-continuity , topological road

Rights: Copyright © 2003 Michigan State University Press

Vol.29 • No. 1 • 2003-2004
Back to Top